# SDR RAAA99B1033

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flap
- Condition: Malfunctioned
- Location: Wing
- Component: Boeing
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INBOARD FLAPS WOULD NOT RETRACT AFTER DEPARTURE.  VISUALLY INSPECTED INBOARD FLAP ASSEMBLIES, PERFORMED OPS CHECK.   (ELECT AND HYD IAW 27-51-0 PG 201) SEVERAL TIMES AND NO DISCREPANCIES WERE NOTED.  OK FOR SERVICE.  C/W OVERWEIGHT LANDING INSPECTION FOR LOW TO MODERATE SINK IAW C1-5-51-61 AND 61A, NO DISCREPANCIES NOTED.
